# SDR IPXA2021100674671

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 25,604 hours, 8,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR PLUNGER WITH NOT LOCK/MOVE FORDAVEL FROM INSIDERESET ENTRY DOOR ENTRY/EXIT HANDLE. REF MM 52-12-00
